under my boonie all the way to the bottom of my calf. I had ultrasound & mri and everything ok.. I just got my 2nd shot 2 weeks ago.. Its gotta be it..I need to know how to deal with this constant DEEP ache,pain in my leg...
Has your doctor checked you for a herniated lumbar disc? Sometimes, a disc may move in and out therefore sometimes an MRI may not pick it up right away. Have you had a Cat Scan? A herniated and/or a bulging L5-S1 lumbar disc will cause Sciatia (pain from buttock to foot/toes of affected side.The pain sometimes will "shoot" down your leg and/or cause that "achy-type" pain. Continue to see your doctor and literally demand more tests. Ask to be referred to a "good" Neurosurgeon and Orthopedic Specialist ASAP. Also, a physiotherapist after seeing Specialists. Check out reputations if possible of these specialists and their "bedside manner" as well. Good Luck to you and perservere! Hang in there!!!
I suggest keeping an eye on that. Do you have any swelling in the leg or is there any warmth to it? If there is swelling and/or warmth to the leg I would check into a possible blood clot which can be as a result of the shot it is a side effect of it. DVT's can be very dangerous and lead to other spots in the body such as the lung or brain, been tere done that. I noticed you said you had an ultrasound. Was that of your leg and was it when it first started or later on? If it was when it first started I would insist on another one just to make sure it is not a blood clot for your own safety!! I would stay off the leg until you know more because activity if a blood clot will break it loose. I hope I didn't scare you but I have been there and don't wish it on anyone. It may be just a simple issue like a pulled muscle but better safe than sorry, insist on another ultrasound it won't hurt thats for sure and with ultrasound there is no radiation, good luck and please let me know how it turns out if you don't mind, marjorie zych
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2010 • 8 answers
Posted 28 Sep 2012 • 1 answer
Posted 24 Feb 2013 • 1 answer
Depo-Provera - Hi so I was suppose to get my last shot of depo in june around the 28th before that i
Posted 3 Aug 2015 • 1 answer
Posted 1 Apr 2016 • 2 answers